# SDR SWAA040245

- Difficulty date: January 24, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 23,513 hours, 19,958 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 162BL804A
- Condition: Faulty
- Location: Nr 1 Eng Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN/DECLARED EMERGENCY, DURING FLIGHT NR 1 ENGINE OIL TEMP GAUGE READ 180-190C.  ENGINE WAS SHUT DOWN IAW QRH.  REMOVED AND REPLACED TEMP GAUGE PER MM.
